Volume 32, Issue 3
Boundedness for the Singular Integral with Variable Kernel and Fractional Differentiation on Weighted Morrey Spaces

C. Xue, K. Zhu & Y. P. Chen

Anal. Theory Appl., 32 (2016), pp. 205-214

Published online: 2016-07

Preview Full PDF 291 1203
Export citation
  • Abstract

Let $T$ be the singular integral operator with variable kernel, $T^*$ be the adjoint of $T$ and $T^{\sharp}$ be thepseudo-adjoint of $T$. Let $T_1T_2$ be the product of $T_1$ and $T_2,$ $T_1\circ T_2$ be the pseudo product of $T_1$ and $T_2.$ In this paper, we establish the boundedness for commutators of these operators and the fractional differentiation operator $D^\gamma$ on the weighted Morrey spaces.

  • Keywords

Singular integral variable kernel fractional differentiation BMO Sobolev space weighted Morrey spaces

  • AMS Subject Headings

42B20 42B25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard